# SDR SWAA030647

- Difficulty date: March 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 9,971 hours, 5,788 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: BACC10JJ400E
- Condition: Loose
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WOULD ONLY DESCEND WITH BOTH A/C PACKS IN HIGH POSITION.  FOUND CLAMP LOOSE OF APU DUCT AT BS 1016 PRESS BULKHEAD.  SECURED CLAMP, NO LEAKS NOTED PER MM.
